Heat content asymptotics with imhomogenous Neumann and Dirichlet boundary conditions

M van den Berg, PB Gilkey

Research output: Contribution to journalArticle (Academic Journal)

6 Citations (Scopus)

Abstract

Let M be a compact manifold with smooth boundary. We establish the existence of an asymptotic expansion for the heat content asymptotics of M with inhomogeneous Neumann and Dirichlet boundary conditions. We prove all the coefficients are locally determined and determine the first several terms in the asymptotic expansion.
Translated title of the contributionHeat content asymptotics with imhomogenous Neumann and Dirichlet boundary conditions
Original languageEnglish
Pages (from-to)269 - 274
Number of pages6
JournalPotential Analysis
Volume14 (3)
DOIs
Publication statusPublished - May 2001

Bibliographical note

Publisher: Springer Netherlands

Fingerprint Dive into the research topics of 'Heat content asymptotics with imhomogenous Neumann and Dirichlet boundary conditions'. Together they form a unique fingerprint.

  • Cite this